Anadin Extra Soluble Tablets – Pack of 12

£2.69

  • Aspirin to help target the source of pain
  • Paracetamol to help block pain signals
  • Caffeine to speed up pain relief for a fast treatment

Description

Anadin Extra is a soluble painkiller that gets to work fast to relieve pain and fever. Ideal for those who suffer from migraines and headaches but can also be used to ease many other different kinds of pain, making it a perfect all-round pain relief. Perfect for those who don’t like taking tablets, Anadin Extra soluble tablets dissolve in water making them easier than ever to take.

Directions

  • Adults and children over 16 years should take two tablets dissolved in water every 4 hours.
  • Do not exceed 8 tablets in any 24 hours.

Warnings

Before taking Anadin Extra Soluble Tablets:

  • Do not take Anadin Extra if you are allergic to asprin, other NSAIDs or any of the other ingredients in Anadin Extra.
  • You have or have ever had a stomach ulcer, perforation or bleeding.
  • Do not take if you suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin.
  • Do not take if you are breastfeeding.
  • Ask your doctor or pharmacist before taking Anadin Extra if you are pregnant, asthmatic or if you suffer from kidney, liver or blood disease.
  • Not for children under 16 years of age. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Possible side effects when taking Anadin Extra Soluble Tablets:

  • In people sensitive to aspirin, reactions such as asthma attacks and skin rashes may occur occasionally.
  • Aspirin may induce gastric irritation, nausea, dyspepsia and stomach bleeding.
  • Consult your doctor or pharmacist if you have any side effects after taking this product.
  • Caffeine may cause nausea, headache and insomnia.
  • Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist.
  • Paracetamol taken in high doses may affect the use of metoclopramide, domperidone and anticoagulants including warfarin.

Side Effects

Possible side effects when taking Anadin Extra Soluble Tablets:

  • In people sensitive to aspirin, reactions such as asthma attacks and skin rashes may occur occasionally.
  • Aspirin may induce gastric irritation, nausea, dyspepsia and stomach bleeding.
  • Consult your doctor or pharmacist if you have any side effects after taking this product.
  • Caffeine may cause nausea, headache and insomnia.
  • Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist.
  • Paracetamol taken in high doses may affect the use of metoclopramide, domperidone and anticoagulants including warfarin.

Ingredients

Asprin 300mg, paracetamol 200mg, caffeine 45mg